# SDR UALA2013011700296

- Difficulty date: January 16, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 54,811 hours, 20,330 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Speaker
- Condition: Interference
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SPEAKER MAKING AUDIBLE NOISES WITH SPEAKER TURNED ON OR OFF.  REPLACED FIRST OFFICERS COCKPIT SPEAKER.  CHECKED OK.
